# SDR SWI2023F00315

- Difficulty date: July 21, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS574.0 STGR24R-STGR27 HAS AREAS OF CORROSION     (C-CHECK RO 9/6/2023)    INSTALLED NEW FRAME SECTOR AT FS574.00 PER CRJ200 SRM 51-42-06 AND 51-42-21 AND 51-42-22.DWG# 601R35031 REV-AG AND DWG# 601R35226 REV-P AND DWG# 601R36024 REV-N.COMPLIED WITH ALL STEPS OF REO 601R-53-61-8062 REV -A DATED 2023-08-10.COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (STRUCTURAL MAJOR REPAIR).NO DEFECTS NOTED.
